Feb 21, 2013 - 1:42 am
I've been taking Eligard every 3 months since Nov. 2011. Now Casodex was added taking 1 pill everyday since Nov. 2012. Last week I began to have severe pain in my groin and pelvic area which did go to the lower back. They did an MRI and located a kidney stone. Long story short they prescribed Flomax to help stone pass through prostate. Sometimes the pain is so painful so I've been taking Vicoden well they say that it can cause constipation. Yesterday I ended up in the ER in which I ended up in surgery to laser the stone I felt ok last night till about 30 min after I took my casodex. I bloated up, felt sick to my stomach, and doubled over in pain. Woke up today felt sick most of the day until a little before dinner. I got up ate dinner and two hours later it was time to take my Casodex and 30 min. later.... yep same as before. I'll be calling my DR tomorrow but I'm wondering if anyone has had to pass stones while on HT.